Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Side effects of lisinopril

i am perscribed lisinopril 30mg which has made my face real red still have high blood pressure that im not taking it i have had a headache for three you think maybe i could be having headaches because of not taking my meds
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  613
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

Lisnopril is a ACE inhibitors, which is an AntiHypertensive... you must not stop the antihypertensives, it is life long treatment... also it will lead to sudden rise in BP ending up in other complications like stroke, MI.... The headache is not due to lisinopril.. continue it., also need to monitor you BP regular..
Hope I have answered your question..

Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor